# SDR AALA201810309002

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,301 hours, 31,322 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H1358
- Condition: Defective
- Location: Nlg Steering
- Part time: 44,324 hours, 31,330 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. SJD-LAX AT LAX EMERGENCY WAS DECLARED ACCOUNT NOSE GEAR STEERING INDICATION. FLIGHT LANDED WITHOUT INCIDENT. ON LANDING GEAR EXTENSION, "LGCIU 1 AND 2 FAULT" APPEARED DURING APPROACH. GEAR DOORS STAYED OPEN, NO NOSE WHEEL STEERING DURING ROLLOUT AND AFTER LANDING. REPLACED LANDING GEAR SELECTOR VALVE PER AMM 32-31-12, LEAK CHECK GOOD. OPERATIONS TEST GOOD. PERFORM GEAR SWING PER AMM 32-31-00-720-001-A, CHECK GOOD. REPLACED NOSE WHEEL STEERING CONTROL PER AMM 32-51-51. OPERATIONS TEST AND LEAK CHECK GOOD. THIS SDR IS FOR NOSE WHEEL STEERING CONTROL. (SEE CONTROL AALA201810299033)
